Volume 36, Number 11, 2022

  1. On Hyponormality of the Sum of Two Composition Operators, 3561-3572
  2. Yoenha Kim, Eungil Ko

  3. Existence Result for Stochastic Fractional Coupled System, 3573-3591
  4. Noureddine Bouteraa

  5. Linear Inequalities via Extension of Montgomery Identity and Weighted Hermite-Hadamard Inequalities with and without Green Functions, 3593-3608
  6. Shaista Alamgir, Asif R. Khan, Josip E. Pečarić

  7. On the Karush-Kuhn-Tucker Reformulation of the Bilevel Optimization Problems on Riemannian Manifolds, 3609-3624
  8. Jiagen Liao, Zhongping Wan

  9. On an Open Problem of Lü, Li and Yang, 3625-3640
  10. Sujoy Majumder, Arup Dam

  11. The Infinite-Time Ruin Probability for a Bidimensional Risk Model with Dependent Geometric Lévy Price Processes, 3641-3654
  12. Bingjie Wang, Dongya Cheng, Jigao Yan

  13. Approximation by Szász-Baskakov Operators Based on Boas-Buck-Type Polynomials, 3655-3673
  14. Melek Sofyalıoğlu, Kadir Kanat

  15. On Local Spectral Properties of Extended Hamilton Operators, 3675-3678
  16. Wurichaihu Bai, Alatancang Chen

  17. Estimates Concerned with Hankel Determinant for M(α) Class, 3679-3688
  18. Selin Aydinoğlu, Bülent Nafi Örnek

  19. Existence, Compactness, Estimates of Eigenvalues and s-Numbers of a Resolvent for a Linear Singular Operator of the Korteweg-de Vries Type, 3689-3700
  20. M.B. Muratbekov, A.O. Suleimbekova

  21. On a Class of Super-Recurrent Operators, 3701-3708
  22. Mohamed Amouch, Otmane Benchiheb

  23. Positive Semidefinite Solution to Matrix Completion Problem and Matrix Approximation Problem, 3709-3714
  24. Xifu Liu

  25. Fractional Hermite-Hadamard Type Inequalities for Subadditive Functions, 3715-3729
  26. Muhammad Aamir Ali, Mehmet Zeki Sarikaya, Hüseyin Budak

  27. Mu-Pseudo Almost Periodic Solutions in Lebesgue Spaces with Variable Exponents, 3731-3743
  28. Mohsen Miraoui, Abir Hamdi

  29. Limiting Directions of Julia Sets of Entire Solutions of Complex Difference Equations, 3745-3754
  30. Zheng Wang, Zhigang Huang

  31. Uniqueness of L-Function and Certain Class of Meromorphic Function under Two Weighted Shared Sets of Least Cardinalities, 3755-3774
  32. Abhijit Banerjee, Arpita Kundu

  33. On GCED Matrices over UFDs, 3775-3784
  34. W. Zeid, H. Chehade, F. Rasheed

  35. Condition Numbers Related to the Core Inverse of a Complex Matrix, 3785-3796
  36. Dijana Mosić

  37. Saddle Point Optimality Criteria and Duality for Convex Continuous-Time Programming Problem, 3797-3808
  38. Aleksandar Jović, Boban Marinković

  39. Classes of Operators Related to 2-Isometric Operators, 3809-3818
  40. Fei Zuo, Junli Shen, Alatancang Chen

  41. New Composition Results of Stepanov (µ, ν)-Pseudo Almost Periodic Functions, 3819-3826
  42. Amor Rebey

  43. Optimal Quadrature Rules for Numerical Solution of the Nonlinear Fredholm Integral Equations, 3827-3843
  44. Manochehr Kazemi, Mohammad Reza Doostdar

  45. Rotations and Convolutions of Harmonic Convex Mappings, 3845-3860
  46. Liulan Li, Saminathan Ponnusamy

  47. Multiplicity of Solutions for Kirchhoff Type Problem Involving Eigenvalue, 3861-3874
  48. A. Rezvani, M. Alimohammady, B. Agheli

  49. Some Refinements and Reverses about the Hermite-Hadamard Inequalities for Pointwise Convex Maps involving Functional Arguments, 3875-3889
  50. Mustapha Raı̈ssouli

  51. On the Uniqueness of Solutions of Duhamel Equations, 3891-3898
  52. Ramiz Tapdigoglu

  53. Feng-Liu Type Fixed Point Theorems for w-Distance Spaces and Applications, 3899-3917
  54. Hemant Kumar Nashine, Rajendra Pant